CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Quasi sure analysis of local times of anticipating smooth semimartingales 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2007, 卷号: 131, 期号: 8, 页码: 697-715
Authors:  Cao, Guilan;  He, Kai;  Liang, Zongxia
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Sobolev space  anticipating smooth semimartingales  generalized local time  quadratic variation  quasi sure convergence  (alpha, p)-modification  
Quasi sure p-variation of fractional Brownian sheet 期刊论文
STOCHASTIC ANALYSIS AND APPLICATIONS, 2006, 卷号: 24, 期号: 6, 页码: 1223-1238
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
fractional Brownian sheet  infinity-modification  p-variation  Quasi sure convergence  (p, alpha)-modification  Sobolev space